×

zbMATH — the first resource for mathematics

Ein nichtlineares Schwingungsproblem mit gemischter linearer Randbedingung. (German) Zbl 0247.35051
MSC:
35J60 Nonlinear elliptic equations
45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ka?urowskii, R. I.: Zur Fredholmschen Theorie für nichtlineare Operatorengleichungen. Dokl. Akad. Nauk SSSR192, 969-972 (1970).
[2] Krasnoselskii, M. A.: Topological methods in the theory of nonlinear integral equations. Oxford 1964.
[3] Lichtenstein, L.: Über die zweite und dritte Randwertaufgabe in der Theorie der partiellen Differentialgleichungen. Ber. Berl. Math. Ges.9, 36-60 (1949).
[4] Miranda, C.: Partial differential equations of elliptic type. Berlin 1970. · Zbl 0198.14101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.